BibTeX record: journals/dm/BarlottiGT96

download as .bib file

@article{DBLP:journals/dm/BarlottiGT96,
  author    = {Adriano Barlotti and
               Mario Gionfriddo and
               Giuseppe Tallini},
  title     = {Preface},
  journal   = {Discrete Mathematics},
  year      = {1996},
  volume    = {155},
  number    = {1-3},
  pages     = {1},
  url       = {http://dx.doi.org/10.1016/0012-365X(96)90109-0},
  doi       = {10.1016/0012-365X(96)90109-0},
  timestamp = {Sun, 21 Sep 2014 20:30:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/BarlottiGT96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}